# SDR REXA2025032800362

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332127S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 549 IS CORRODED BETWEEN STGR 26L AND STGR 27 IN THE FWD BAGGAGE BAY REMOVED AND REPLACED FRAME SECTION BETWEEN STGR 26L AND STGR 27 IAW ENDEAVOR EA CRJ753-18457 REV--IR DATE 02/19/2025.
